# SDR QXEA2009090100640

- Difficulty date: August 26, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 20,597 hours, 15,049 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RFD - 8 YEAR TASK - CHAFING DAMAGE FOUND ON RT AILERON.  REMOVED FASTENERS FROM LEADING EDGE SKIN.  REMOVED LEADING EDGE SKIN FROM AILERON, CLEANED AND PREPPED FOR NEW SKIN.  RECEIVED NEW SKIN, LOCATED, DRILLED AND COUNTERSUNK FOR FASTENERS, INSTALLED USING HI LOKS / COLLARS AND SOLID RIVETS IAW CRJ 700 SRM 51-42-06 AND 51-42-22.
